Representations of K-species and bimodules

Ringel CM (1976)
Journal of algebra 41(2): 269-302.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Erscheinungsjahr
1976
Zeitschriftentitel
Journal of algebra
Band
41
Ausgabe
2
Seite(n)
269-302
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1775764

Zitieren

Ringel CM. Representations of K-species and bimodules. Journal of algebra. 1976;41(2):269-302.
Ringel, C. M. (1976). Representations of K-species and bimodules. Journal of algebra, 41(2), 269-302. doi:10.1016/0021-8693(76)90184-8
Ringel, C. M. (1976). Representations of K-species and bimodules. Journal of algebra 41, 269-302.
Ringel, C.M., 1976. Representations of K-species and bimodules. Journal of algebra, 41(2), p 269-302.
C.M. Ringel, “Representations of K-species and bimodules”, Journal of algebra, vol. 41, 1976, pp. 269-302.
Ringel, C.M.: Representations of K-species and bimodules. Journal of algebra. 41, 269-302 (1976).
Ringel, Claus Michael. “Representations of K-species and bimodules”. Journal of algebra 41.2 (1976): 269-302.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:19Z
MD5 Prüfsumme
b38ec0aa4c4d2b4bdf88cff70c26a863